# SDR CHQA201100128

- Difficulty date: April 3, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 24,441 hours, 19,363 cycles
- Engine: Allsn AE3007A
- Engine time: 21,842 hours, 21,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE MOVING THE JET BRIDGE FROM THE AIRCRAFT, THE JET BRIDGE MADE CONTACT AIRCRAFT DAMAGING THE FORWARD FUSELAGE, AOA VANE, TAT SENSOR, ICE DETECTOR, AND THE PITOT PROBE.  AOA VANE, TAT SENSOR, ICE DETECTOR AND PITOT PROBE WERE REPLACED AND A TEMPORARY REPAIR WAS APPLIED AND THE AIRCRAFT WAS FERRIED TO KCMH FOR FURTHER REPAIR.  IN KCMH STRINGER 15L WAS REPLACED BETWEEN 7L AND 12L ALONG WITH THE SHEAR CLIP AT FRAME 9 BETWEEN STRINGERS 13L AND 15L, THE SHEAR CLIP AT FRAME 9 BETWEEN STRINGERS 15L AND 18L, THE LEFT FORWARD SHORT FRAME BETWEEN FRAMES 9 AND 10, THE NUMBER 8 SHEAR CLIP AT STRINGERS 11L TO 13L, THE SHEAR CLIP BETWEEN STRINGERS 13L AND 15L.  FRAME 10 ALSO HAD A SPLICE REPAIR INSTALLED.
